# SDR ASAA2015102213523

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 33,429 hours, 10,342 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE "ENG VALVE CLOSED" LIGHT ILLUMINATED BRIGHT DURING PREFLIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 71-00-00-822-F00, NO FAULTS NOTED.
